Sovremennye Problemy Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sovrem. Probl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sovrem. Probl. Mat., 2007, Issue 9, Pages 37–43 (Mi spm15)  

This article is cited in 4 scientific papers (total in 5 papers)

Four-Termed Recurrence Relations for $\gamma$-Forms

A. I. Aptekarev, D. N. Tulyakov


DOI: https://doi.org/10.4213/spm15

Full text: PDF file (1022 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2011, 272, suppl. 2, S157–S161

Bibliographic databases:


Citation: A. I. Aptekarev, D. N. Tulyakov, “Four-Termed Recurrence Relations for $\gamma$-Forms”, Rational Approximation of Euler's Constant and Recurrence Relations, Collected papers, Sovrem. Probl. Mat., 9, Steklov Math. Institute of RAS, Moscow, 2007, 37–43; Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S157–S161

Citation in format AMSBIB
\Bibitem{AptTul07}
\by A.~I.~Aptekarev, D.~N.~Tulyakov
\paper Four-Termed Recurrence Relations for $\gamma$-Forms
\inbook Rational Approximation of Euler's Constant and Recurrence Relations
\bookinfo Collected papers
\serial Sovrem. Probl. Mat.
\yr 2007
\vol 9
\pages 37--43
\publ Steklov Math. Institute of RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/spm15}
\crossref{https://doi.org/10.4213/spm15}
\zmath{https://zbmath.org/?q=an:06287512}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 272
\issue , suppl. 2
\pages S157--S161
\crossref{https://doi.org/10.1134/S0081543811030102}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289527600010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79954609888}


Linking options:
  • http://mi.mathnet.ru/eng/spm15
  • https://doi.org/10.4213/spm15
  • http://mi.mathnet.ru/eng/spm/v9/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, “Preface”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S138–S141  mathnet  crossref  crossref  zmath  isi
    2. D. N. Tulyakov, “A System of Recurrence Relations for Rational Approximations of the Euler Constant”, Math. Notes, 85:5 (2009), 746–750  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Rivoal T., “Rational approximations of values of the Gamma Function at rational: the case of power”, Acta Arith, 142:4 (2010), 347–365  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. Rivoal T., “Approximations rationnelles des valeurs de la fonction Gamma aux rationnels”, J Number Theory, 130:4 (2010), 944–955  crossref  mathscinet  zmath  isi  elib  scopus
    5. E. A. Karatsuba, “On one asymptotic formula for the Euler constant”, Problems Inform. Transmission, 48:4 (2012), 342–346  mathnet  crossref  isi
  • Современные проблемы математики
    Number of views:
    This page:471
    Full text:182
    References:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021